MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281218
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.An engineering evaluation is currently in progress.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2019 a patient was undergoing treatment of an abdominal aortic aneurysm with a gore® excluder® aaa endoprosthesis featuring c3® delivery system.The device was being placed within another evar graft.The first stage of deployment was completed.Blood was noted to be leaking from the handle.The constrainment mechanism was removed to see if it would help.The contralateral gate was successfully cannulated and the ipsilateral leg was deployed.The case was completed.The patient tolerated the procedure and no transfusion was required.
 
Additional Manufacturer Narrative
Conclusion code 1: updated results code 2: the engineering evaluation stated the following: the device evaluation showed the following: the tuohy-borst valve appeared to be aligned with the spine and fully tightened.Engineering removed the spine covers and the spine was examined.No abnormalities were noted.The septum appeared to be intact with no obvious damage.The glue ports and guide-wire trough were inspected and appeared to be filled with glue.Green dyed water was pressurized though the septum into the manifold area to determine the location of the leakage.Water was observed leaking out of the manifold guidewire lumen trough.Based on the findings from this evaluation, the physician¿s observation that blood leaked from the handle was confirmed.The likely cause for the observed leakage was an incomplete seal caused by an insufficient amount of glue between the manifold lid and the guide wire lumen trough.Conclusion code 2: 22: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but is not limited to bleeding.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8652324
Report Number3007284313-2019-00158
Device Sequence Number2075378
Product Code MIH
UDI-Device Identifier00733132622511
UDI-Public00733132622511
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2019
Device Catalogue NumberRLT281218
Device Lot Number15494769
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1